# SDR FDEA201403240556

- Difficulty date: March 24, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 71,766 hours, 15,364 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC050213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP INBD FWD HINGE LOWER MOUNT CORRODED.  REWORKED AND FOUND OUT OF LIMITS IAW CMM 57-44-08 REVISION 78.  REPAIR BUSHING FABRICATED AND INSTALLED IAW CMM 57-44-08 REVISION 78 AND EA 1-5750-T0306869A PART 1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 120.
